MIA cover

Mathematical Inequalities & Applications

Volume: 3

Year: 2000


Issue: 2 (April, 2000)
Article number / DOI Authors / Title Pages Abstract Article
03-18 J. F. Queiró, E. M. Sá, A. P. Santana, O. Azenhas: Interlacing of eigenvalues and invariant factors 149–154 View View
03-19 Constantin P. Niculescu: Convexity according to the geometric mean 155–167 View View
03-20 Zsolt Páles: Nonconvex functions and separation by power means 169–176 View View
03-21 S. S. Dragomir: On Hadamard's inequality for the convex mappings defined on a ball in the space and applications 177–187 View View
03-22 Neven Elezović, Josip Pečarić: Differential and integral f-means and applications to digamma function 189–196 View View
03-23 P. Cerone, S. S. Dragomir: Lobatto type quadrature rules for functions with bounded derivative 197–209 View View
03-24 Lj. Dedić, C. E. M. Pearce, J. Pečarić: The Euler formulæ and convex functions 211–221 View View
03-25 A. Gaziev: Zygmund type inequalities for double singular Cauchy-Stieltjes integral 223–237 View View
03-26 Neven Elezović, Carla Giordano, Josip Pečarić: The best bounds in Gautschi's inequality 239–252 View View
03-27 Qinsheng Lai: Weighted inequality for some classical integral operators: 0 < p <1 253–258 View View
03-28 Takeaki Yamazaki: Further characterizations of chaotic order via Specht's ratio 259–268 View View
03-29 V. A. Faĭziev: Description of pseudocharacters' space on free product of groups 269–293 View View
03-30 Abdellatif Moudafi, Muhammad Aslam Noor: New convergence results of iterative methods for set-valued mixed variational inequalities 295–303 View View
03-31 Takayuki Furuta: Simple proof of the concavity of operator entropy f(A)= -A log A 305–306 View View